Ghent University Academic Bibliography

Advanced

Base locus of linear systems on the blowing-up of P-3 along at most 8 general points

Cindy De Volder and A LAFACE (2006) PACIFIC JOURNAL OF MATHEMATICS. 223(1). p.17-34
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
PACIFIC JOURNAL OF MATHEMATICS
Pac. J. Math.
volume
223
issue
1
pages
17-34 pages
publisher
PACIFIC JOURNAL MATHEMATICS
Web of Science type
Article
Web of Science id
000234552000003
JCR category
MATHEMATICS
JCR impact factor
0.411 (2006)
JCR rank
112/186 (2006)
JCR quartile
3 (2006)
ISSN
0030-8730
language
English
UGent publication?
yes
classification
A1
id
365302
handle
http://hdl.handle.net/1854/LU-365302
date created
2007-05-09 10:08:00
date last changed
2016-12-19 15:42:31
@article{365302,
  author       = {De Volder, Cindy and LAFACE, A},
  issn         = {0030-8730},
  journal      = {PACIFIC JOURNAL OF MATHEMATICS},
  language     = {eng},
  number       = {1},
  pages        = {17--34},
  publisher    = {PACIFIC JOURNAL MATHEMATICS},
  title        = {Base locus of linear systems on the blowing-up of P-3 along at most 8 general points},
  volume       = {223},
  year         = {2006},
}

Chicago
De Volder, Cindy, and A LAFACE. 2006. “Base Locus of Linear Systems on the Blowing-up of P-3 Along at Most 8 General Points.” Pacific Journal of Mathematics 223 (1): 17–34.
APA
De Volder, C., & LAFACE, A. (2006). Base locus of linear systems on the blowing-up of P-3 along at most 8 general points. PACIFIC JOURNAL OF MATHEMATICS, 223(1), 17–34.
Vancouver
1.
De Volder C, LAFACE A. Base locus of linear systems on the blowing-up of P-3 along at most 8 general points. PACIFIC JOURNAL OF MATHEMATICS. PACIFIC JOURNAL MATHEMATICS; 2006;223(1):17–34.
MLA
De Volder, Cindy, and A LAFACE. “Base Locus of Linear Systems on the Blowing-up of P-3 Along at Most 8 General Points.” PACIFIC JOURNAL OF MATHEMATICS 223.1 (2006): 17–34. Print.